Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The independence of certain distributive laws in Boolean algebras

Author: Dana Scott
Journal: Trans. Amer. Math. Soc. 84 (1957), 258-261
MSC: Primary 06.0X
MathSciNet review: 0086048
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Sikorski, Remarks on some topological spaces of high power, Fund. Math. vol. 37 (1950) pp. 123-136. MR 0040643 (12:727e)
  • [2] E. C. Smith, A distributivity condition for Boolean algebras, Ann. of Math. vol. 64 (1956) pp. 551-561. MR 0086047 (19:115e)
  • [3] E. C. Smith and A. Tarski, Higher degrees of distributivity and completeness in Boolean algebras, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 230-257. MR 0084466 (18:865b)
  • [4] A. Tarski, Les fondements de la géométrie des corps, Księga pami[ill]tkowa Pierwsego Polskiego Zjazdu Mathematycznego Lwów vol. 9 (1927) pp. 29-33.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society